# SDR AALA20170511002

- Difficulty date: May 11, 2017
- Submitted: May 13, 2017
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 5,381 hours, 2,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHT AT R1 DOOR HAS A MISSING LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01.  OPERATIONAL CHECK GOOD.
